Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Note on the period of a mark in a finite field


Author: Morgan Ward
Journal: Bull. Amer. Math. Soc. 40 (1934), 279-281
This work is cited by: Bull. Amer. Math. Soc., Volume 40, Number 12 (1934), 825--828
MathSciNet review: 1562836
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1934-05847-6
PII: S 0002-9904(1934)05847-6



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia